MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 TI POWERPORT; IMPLANTED PORTS

C.R. BARD, INC. (BASD) -3006260740 TI POWERPORT; IMPLANTED PORTS
Model Number 1709601
Medical Device Problem Codes Material Too Rigid or Stiff (1544); Difficult to Advance (2920)
Health Effect - Clinical Codes Hemothorax (1896); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Medical device expiration date: 07/2023.
 
Event or Problem Description
It was reported that during a port placement procedure, the dilator and sheath were allegedly stiffen.It was further reported that the catheters were not advancing over the wire smoothly.Reportedly, patient developed a dissection, leading to hemothorax.The current status of the patient is unknown.

Brand Name
TI POWERPORT
Common Device Name
IMPLANTED PORTS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key13154054
Report Number3006260740-2021-05512
Device Sequence Number4079091
Product Code LJT
UDI-Device Identifier00801741026737
UDI-Public(01)00801741026737
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K073423
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1709601
Device Catalogue Number1709601
Device Lot NumberREFV1254
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2021
Initial Report FDA Received Date01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown